# SDR DL72L953304

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CORROSION AT FLOORBEAM STA 344 BL 0 THROUGH LBL 60.  REPAIRED PER SRM 53-10-8 FIG 10, ID AS PERMANENT REPAIR PER PS 902-5-1 NR 4.
